# SDR AALA201909059008

- Difficulty date: September 4, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 31,783 hours, 12,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: EPM EMERG LIGHT AT 16 DEF, LENS FELL OFF. CHANGED LIGHT ASSY. IAW AMM 33-50-00, OPS CHECKED GOOD PER AMM  33-50-00,
